# SDR U2RA486DHN023

- Difficulty date: March 21, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N763CA
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25592
- Aircraft time: 53,893 hours, 23,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A0440422
- Condition: Damaged
- Location: Cockpit
- Part time: 53,893 hours, 23,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SEAT TRACK GUIDE PIN HOLES ARE ALL GOUGED AND ELONGATED.
